# SDR 03173702

- Difficulty date: June 22, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 6089T11G01
- Condition: Failed
- Location: Right
- Part time: 5,099 hours, 6,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CRUISE, CREW HEARD A LOUD NOISE AND THEN EXPERIENCED A SLIGHT YAW. ITT READINGS ON THE RT ENGINE ROSE TO OVER 900; CREW FOLLOWED QRH AND SHUTDOWN THE ENGINE.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY IN.   MANITENANCE PERSONNEL REMOVED AND REPLACED THE RT ENGINE. OPERATIONAL CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RELEASED FOR SERVICE.
